# SDR SWAA2022060609197

- Difficulty date: May 19, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 500B+10 TO 500I RBL 23 WL 156 / EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT IN NUMEROUS 1'X1' LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 23 WL 156; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  INSTALLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156 IAW SRM 51-40-02-0G-0; DWG 143A7505 AND DWG 143A7500; THE DAMAGE WAS REPAIRED PER 737-800 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 22-153-01510'. JOB COMPLETE PER SRM 53-00-53-2R-5 AND SWA EA 22-153-01510.
